• wweathersby wweathersby
    July 10, 2010
    Can You Take Tramadol And Lyrica At The Same Time
    wweathersby wweathersby
    July 10, 2010

FROM OUR EXPERTS

  • Karen Lee Richards
    Health Guide
    July 11, 2010
    Karen Lee Richards
    Health Guide
    July 11, 2010

    I ran them through the Drug Interaction checker and it said that patients taking both should be monitored for potentially excessive or prolonged central nervous system and respiratory depression. It also said you should avoid hazardous activities requiring mental alertness and motor coordination until you know how these medications affect you.  Of course, you should only take them at the same time if your doctor has prescribed them for you that way.

    • wweathersby
      July 11, 2010
      wweathersby
      July 11, 2010

      O.k., thank you.

      READ MORE
    • bt
      bt
      July 18, 2010
      bt
      bt
      July 18, 2010

      Hello,

        I take both and have had zero problems other than sometimes they don't work and pain breaks through. My Dr. will not let me use narcotics during these "times" because he said they don't help, but they do so I just suffer through. Other than that I have had preety good luck with Lyrica and Tramadol. Stay away from Ultram it has Tylanol in it, bad for the liver.

      READ MORE
    • bt
      bt
      July 18, 2010
      bt
      bt
      July 18, 2010

      By the way I'm a MAN with fibro, we are out there

      READ MORE
    • Susan
      December 17, 2010
      Susan
      December 17, 2010

      Thank you, your answer was very helpful.

      READ MORE
    • Laura jane
      February 07, 2011
      Laura jane
      February 07, 2011

      Ultram is Tramadol

      READ MORE
    • cab4444
      March 06, 2011
      cab4444
      March 06, 2011

      Thank you for the information.  I just recently started taking Lyrica and it isn't working for me (150 mg) per day.  I am gaing 2-1/2 pounds per with with it will this ever taper off.  10 lbs in a month is a little depressing.

       

      READ MORE
    • Karen Lee Richards
      March 07, 2011
      Karen Lee Richards
      Health Guide
      March 07, 2011

      Weight gain is the most frequent complaint I hear from people taking Lyrica.  I don't know whether that eventually tapers off or not, but I've had people tell me they've gained 30 lbs. and more from it – and they've had a lot of trouble getting the weight off after they stop taking it.  If the Lyrica isn't helping your pain or other symptoms much, you might want to talk with your doctor about trying a different medication. 

      READ MORE

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.